CSpace  > 计算数学与科学工程计算研究所
Finite difference method for time-space linear and nonlinear fractional diffusion equations
Arshad, Sadia1,2; Bu, Weiping3; Huang, Jianfei4; Tang, Yifa1,5; Zhao, Yue1
2018
Source PublicationINTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
ISSN0020-7160
Volume95Issue:1Pages:202-217
AbstractIn this paper a finite difference method is presented to solve time-space linear and nonlinear fractional diffusion equations. Specifically, the centred difference scheme is used to approximate the Riesz fractional derivative in space. A trapezoidal formula is used to solve a system of Volterra integral equations transformed from spatial discretization. Stability and convergence of the proposed scheme is discussed which shows second-order accuracy both in temporal and spatial directions. Finally, examples are presented to show the accuracy and effectiveness of the schemes.
KeywordFractional diffusion equation finite difference method stability and convergence analysis trapezoidal formula Riesz derivative Caputo derivative
DOI10.1080/00207160.2017.1344231
Language英语
Funding ProjectState Key Program of National Natural Science Foundation of China[11631013] ; National Natural Science Foundation of China[11371357] ; National Natural Science Foundation of China[11472247] ; National Natural Science Foundation of China[11601460] ; ITER-China Program[2014GB124005] ; Research Foundation of Education Commission of Hunan Province of China[16C1540]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000428749300013
PublisherTAYLOR & FRANCIS LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/30051
Collection计算数学与科学工程计算研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, ICMSEC, LSEC, Beijing 100190, Peoples R China
2.COMSATS Inst Informat Technol, Lahore, Pakistan
3.Xiangtan Univ, Hunan Key Lab Computat & Simulat Sci & Engn, Sch Math & Computat Sci, Xiangtan, Peoples R China
4.Yangzhou Univ, Coll Math Sci, Yangzhou, Jiangsu, Peoples R China
5.Univ Chinese Acad Sci, Sch Math Sci, Beijing, Peoples R China
Recommended Citation
GB/T 7714
Arshad, Sadia,Bu, Weiping,Huang, Jianfei,et al. Finite difference method for time-space linear and nonlinear fractional diffusion equations[J]. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2018,95(1):202-217.
APA Arshad, Sadia,Bu, Weiping,Huang, Jianfei,Tang, Yifa,&Zhao, Yue.(2018).Finite difference method for time-space linear and nonlinear fractional diffusion equations.INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,95(1),202-217.
MLA Arshad, Sadia,et al."Finite difference method for time-space linear and nonlinear fractional diffusion equations".INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS 95.1(2018):202-217.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Arshad, Sadia]'s Articles
[Bu, Weiping]'s Articles
[Huang, Jianfei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Arshad, Sadia]'s Articles
[Bu, Weiping]'s Articles
[Huang, Jianfei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Arshad, Sadia]'s Articles
[Bu, Weiping]'s Articles
[Huang, Jianfei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.